Change search
ReferencesLink to record
Permanent link

Direct link
Poisson cylinders in hyperbolic space
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Electronic Journal of Probability, ISSN 1083-6489, Vol. 20, 1-25 p.Article in journal (Refereed) Published
Abstract [en]

We consider the Poisson cylinder model in d-dimensional hyperbolic space. We show that in contrast to the Euclidean case, there is a phase transition in the connectivity of the collection of cylinders as the intensity parameter varies. We also show that for any non-trivial intensity, the diameter of the collection of cylinders is infinite.

Place, publisher, year, edition, pages
2015. Vol. 20, 1-25 p.
Keyword [en]
Poisson cylinders, hyperbolic space, continuum percolation
National Category
URN: urn:nbn:se:uu:diva-252168DOI: 10.1214/EJP.v20-3645ISI: 000352582100001OAI: diva2:810216
Available from: 2015-05-06 Created: 2015-05-04 Last updated: 2015-05-06Bibliographically approved

Open Access in DiVA

fulltext(419 kB)89 downloads
File information
File name FULLTEXT01.pdfFile size 419 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Broman, Erik
By organisation
Analysis and Probability Theory
In the same journal
Electronic Journal of Probability

Search outside of DiVA

GoogleGoogle Scholar
Total: 89 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 378 hits
ReferencesLink to record
Permanent link

Direct link